Mood swings and itching using Atripla
Mar 4, 2013
I have been using Atripla for almost 10 months now and am currently experiencing mood swings. Sometimes I am happy and sometimes I have real bad days. I'm also itching everywhere. What seems to be the problem?
Response from Dr. Fawcett
Antiretroviral medications are powerful drugs that can cause numerous side effects. One component drug in Atripla, Sustiva (efavirenz) is known to cause psychological symptoms, although these usually subside after a few weeks. Longer term mood swings as well as severe itching have been reported with Atripla. Speak with your healthcare provider about your symptoms. There may be alternatives available for you that would have fewer side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Much Does It Cost For Std Testing?
- My Vagina Hurts And Has A Strange Smell Could It Be A Std
- Picture Of Sexually Transmitted Disease Symptoms
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
- Can Allergy Medicine Affect Hiv Testing?
- Delayed Seroconversion And False Negative
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.